Table of Contents Author Guidelines Submit a Manuscript
Applied Computational Intelligence and Soft Computing
Volume 2010 (2010), Article ID 607214, 7 pages
Research Article

Black-Scholes Fuzzy Numbers as Indexes of Performance

Dipartimento di Statistica e Matematica per la Ricerca Economica, Università di Napoli Parthenope, Via Acton, 38, 80133 Naples, Italy

Received 10 June 2009; Accepted 29 January 2010

Academic Editor: Antonio Di Nola

Copyright © 2010 M. R. Simonelli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Probability measures of fuzzy events,” Journal of Mathematical Analysis and Applications, vol. 23, no. 2, pp. 421–427, 1968. View at Google Scholar
  2. L. Biacino and M. R. Simonelli, “The internal rate of return of fuzzy cash flow,” Rivista di Matematica per le Scienze Economiche e Sociali, vol. 14, no. 2, pp. 3–13, 1991. View at Publisher · View at Google Scholar
  3. M. R. Simonelli, “Fuzziness in valuing financial instruments by certainty equivalents,” European Journal of Operational Research, vol. 135, no. 2, pp. 296–302, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. R. Simonelli, “Statistical fuzzy black-scholes numbers,” in Proceedings of the 39th Meeting Euro Working Group on Financial Modelling, Sophia Antipolis, France, 2006.
  5. L. Biacino and A. Lettieri, “Equations with fuzzy numbers,” Information Sciences, vol. 47, no. 1, pp. 63–76, 1989. View at Google Scholar
  6. J. C. Cox and M. Rubinstein, Options Markets, Prentice-Hall, Englewood Cliffs, NJ, USA, 1985.
  7. P. Pianca, Elementi di Teoria delle Opzioni Finanziarie, Giappichelli, Torino, Italy, 2000.